Matematicheskoe modelirovanie
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Matem. Mod.:

Personal entry:
Save password
Forgotten password?

Matem. Mod., 2009, Volume 21, Number 11, Pages 19–32 (Mi mm2900)  

This article is cited in 15 scientific papers (total in 15 papers)

About one choice of essentially non-oscillatory high occuracy order difference scheme for systems of conservation laws

M. E. Ladonkina, O. A. Neklyudova, V. F. Tishkin, V. S. Chevanin

Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: Version of essentially non-oscillatory high occuracy order difference scheme for systems of conservation laws, based on minimization for norm of interpolation polynomial deviation from the cell averages was suggested in this paper. Such choice can give more monotonous solution in comparision with traditional ENO and WENO schemes of corresponding occuracy order, that was confirmed by results of numerical calculation for model problems.

Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2010, 2:3, 304–316

Bibliographic databases:

Received: 06.02.2009

Citation: M. E. Ladonkina, O. A. Neklyudova, V. F. Tishkin, V. S. Chevanin, “About one choice of essentially non-oscillatory high occuracy order difference scheme for systems of conservation laws”, Matem. Mod., 21:11 (2009), 19–32; Math. Models Comput. Simul., 2:3 (2010), 304–316

Citation in format AMSBIB
\by M.~E.~Ladonkina, O.~A.~Neklyudova, V.~F.~Tishkin, V.~S.~Chevanin
\paper About one choice of essentially non-oscillatory high occuracy order difference scheme for systems of conservation laws
\jour Matem. Mod.
\yr 2009
\vol 21
\issue 11
\pages 19--32
\jour Math. Models Comput. Simul.
\yr 2010
\vol 2
\issue 3
\pages 304--316

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Rogov, M. N. Mikhailovskaya, “The monotonic bicompact schemes for a linear transfer equation”, Math. Models Comput. Simul., 4:1 (2012), 92–100  mathnet  crossref  mathscinet  elib
    2. Rogov B.V., Mikhailovskaya M.N., “Monotone bicompact schemes for a linear advection equation”, Dokl. Math., 83:1 (2011), 121–125  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    3. V. S. Chevanin, “Chislennoe modelirovanie zadach turbulentnogo peremeshivaniya na osnove kvazimonotonnoi skhemy povyshennogo poryadka tochnosti”, Preprinty IPM im. M. V. Keldysha, 2011, 032, 28 pp.  mathnet
    4. V. S. Chevanin, “Chislennoe modelirovanie razvitiya gidrodinamicheskikh neustoichivostei na mnogoprotsessornykh sistemakh”, Matem. modelirovanie, 24:2 (2012), 17–32  mathnet  mathscinet
    5. M. N. Mikhailovskaya, B. V. Rogov, “Monotone compact running schemes for systems of hyperbolic equations”, Comput. Math. Math. Phys., 52:4 (2012), 672–695  mathnet  crossref  mathscinet  isi  elib  elib
    6. A. I. Sukhinov, A. E. Chistyakov, A. V. Shishenya, “Error estimation for the diffusion equation solution based on the schemes with weights”, Math. Models Comput. Simul., 6:3 (2014), 324–331  mathnet  crossref  mathscinet
    7. A. I. Sukhinov, A. E. Chistyakov, A. A. Semenyakina, A. V. Nikitina, “Chislennoe modelirovanie ekologicheskogo sostoyaniya Azovskogo morya s primeneniem skhem povyshennogo poryadka tochnosti na mnogoprotsessornoi vychislitelnoi sisteme”, Kompyuternye issledovaniya i modelirovanie, 8:1 (2016), 151–168  mathnet  crossref
    8. N. M. Kashchenko, S. A. Ishanov, S. V. Matsievsky, “Efficient algorithms of numerical simulation of middle-scale irregularities in the low-latitude ionosphere”, Math. Models Comput. Simul., 9:6 (2017), 742–748  mathnet  crossref  elib
    9. R. V. Zhalnin, E. E. Peskova, O. A. Stadnichenko, V. F. Tishkin, “Modelirovanie techeniya mnogokomponentnogo reagiruyuschego gaza s ispolzovaniem algoritmov vysokogo poryadka tochnosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:4 (2017), 608–617  mathnet  crossref  elib
    10. N. M. Kaschenko, S. A. Ishanov, S. V. Matsievskii, “Razvitie neustoichivosti Releya–Teilora v ekvatorialnoi ionosfere i geometriya nachalnoi neodnorodnosti”, Matem. modelirovanie, 30:9 (2018), 21–32  mathnet
    11. N. M. Kaschenko, S. A. Ishanov, S. V. Matsievskii, “Modelirovanie razvitiya ekvatorialnykh plazmennykh puzyrei iz plazmennykh oblakov”, Kompyuternye issledovaniya i modelirovanie, 11:3 (2019), 463–476  mathnet  crossref
    12. N. M. Kaschenko, S. A. Ishanov, L. V. Zinin, S. V. Matsievskii, “Chislennyi metod resheniya dvumernogo uravneniya perenosa pri modelirovanii ionosfery Zemli na osnove monotonizirovannoi Z-skhemy”, Kompyuternye issledovaniya i modelirovanie, 12:1 (2020), 43–58  mathnet  crossref
    13. V. F. Tishkin, V. A. Gasilov, N. V. Zmitrenko, P. A. Kuchugov, M. E. Ladonkina, Yu. A. Poveschenko, “Sovremennye metody matematicheskogo modelirovaniya razvitiya gidrodinamicheskikh neustoichivostei i turbulentnogo peremeshivaniya”, Matem. modelirovanie, 32:8 (2020), 57–90  mathnet  crossref
    14. N. M. Kaschenko, S. A. Ishanov, S. V. Matsievskii, “Chislennoe issledovanie inkrementa gradientno-dreifovoi neustoichivosti na frontakh ekvatorialnykh plazmennykh puzyrei”, Matem. modelirovanie, 32:11 (2020), 129–140  mathnet  crossref
    15. Kashchenko N.M., Nikitin M.A., “Characteristics of the Growth Increment of Drift-Dissipative Instability At the Fronts of Equatorial Plasma Bubbles”, Geomagn. Aeron., 60:4 (2020), 483–488  crossref  isi
  • Математическое моделирование
    Number of views:
    This page:551
    Full text:218
    First page:16

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021